# SDR USAA2011041291433

- Difficulty date: April 7, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR 33, +Y450 TO -Y450.  REPAIRED FLOORBEAM AT FR 33, +Y450 TO -Y450 IAW EA 134433.
